I'm using retin-a micro all over my body because I have post inflammatory hyperpigmentation. I'm just looking to rejuvenate my skin. My body is peeling, particularly my underarms and the crook of my arms. My chest area was red but now it's just dark. Now the peeled skin is red/dark- some shiny, some dull. It's still peeling a lot. I've been using retin-a micro since the end of October. Is this normal? When will the peeling stop and will my real skin color come through?
Red/dark and Shiny Patches of Peeled Skin from Retin-a Micro 0.1%?
- 4 years ago
No doctor answers yet
- 1 comment
You might also like...
How long does it normally take Tretinoin to work? 1 doctor answer
How Long Do Retin A Side Effects Last? 1 doctor answer
Why is my face burning, peeling, tight, and glossy when using... 1 doctor answer
Continue Using Expired Retin-A? 4 doctor answers
Ask a Doctor
Get personalized answers from board-certified doctors. For free.
Retin-A PicturesBefore & afters from doctors (4)
Photos from the community